Alert archive / Alabama / Gale Watches in 2016
Gale Watch 3, NWS Mobile, AL
NWS Mobile, AL issued this gale watch at Feb 7, 2016, 3:43 AM CST. It took effect at Feb 8, 2016, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 3:43 AM CST (09:43 UTC)
- In effect from
- Feb 8, 2016, 12:00 PM CST
- Expired
- Feb 7, 2016, 2:56 PM CST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted.
913 WHUS74 KMOB 070943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 AM CST SUN FEB 7 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OUT TO 60 NM THROUGH SUNDAY MORNING...WITH A SMALL CRAFT ADVISORY IN EFFECT FOR LATER TONIGHT...AND A GALE WATCH FOR MONDAY INTO TUESDAY. .A DEEPENING AREA OF LOW PRESSURE OFF THE FLORIDA COAST WILL MOVE ACROSS THE WESTERN ATLANTIC TONIGHT WHILE HIGH PRESSURE BUILDS OVER THE WESTERN GULF OF MEXICO. THE RESULTANT PRESSURE GRADIENT WILL RESULT IN INCREASED NORTHERLY FLOW OVER THE OFFSHORE WATERS THROUGH EARLY THIS MORNING. A SECOND FRONT WILL CROSS AREA COASTAL WATERS MONDAY...BRINGING STRONG TO VERY STRONG WEST TO NORTHWESTERLY WINDS TO AREA COASTAL WATERS. GMZ650-655-670-675-071745- /O.CON.KMOB.SC.Y.0013.000000T0000Z-160207T1500Z/ /O.NEW.KMOB.SC.Y.0016.160208T0600Z-160208T1800Z/ /O.NEW.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.NEW.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. * WINDS...NORTH WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS MORNING BEFORE SETTLING. WINDS RISING TO AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATER TONIGHT THROUGH MONDAY * WAVES/SEAS...2 TO 4 FEET TODAY...RISING TO AROUND 5 FEET NEAR SHORE 11 FEET WELL OFFSHORE MONDAY INTO MONDAY NIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-071745- /O.NEW.KMOB.SC.Y.0016.160208T1200Z-160208T1800Z/ /O.NEW.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.NEW.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 343 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. * WINDS...RISING TO AROUND 30 KNOTS MONDAY WITH FREQUENT GUSTS TO AROUND 35 KNOTS LATE TONIGHT THROUGH MONDAY. * WAVES/SEAS...BECOMING ROUGH MONDAY...THEN VERY ROUGH LATE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
082 WHUS74 KMOB 071807 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1207 PM CST SUN FEB 7 2016 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... .A STRONG COLD FRONT MAKES PASSAGE ACROSS THE COASTAL WATERS MONDAY...BRINGING STRONG TO VERY STRONG WEST TO NORTHWESTERLY WINDS AND BUILDING SEAS. FREQUENT WIND GUSTS LOOK TO POSSIBLY EXCEED GALE FORCE MONDAY AFTERNOON...CONTINUING THROUGH TUESDAY AFTERNOON. GMZ650-655-670-675-080200- /O.CON.KMOB.SC.Y.0016.160208T0600Z-160208T1800Z/ /O.CON.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.CON.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1207 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... * WINDS...WEST NORTHWEST INCREASING TO 18 TO 23 KNOTS LATE TONIGHT. WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO BETWEEN 30 AND 35 KNOTS MONDAY. FREQUENT HIGHER GUSTS AROUND 40 KNOTS POSSIBLE BEGINNING MONDAY AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE BY MONDAY AFTERNOON THEN 5 TO 8 FEET MONDAY NIGHT. WELL OFFSHORE...SEAS BUILD TO 6 TO 9 FEET BY MONDAY AFTERNOON AND 8 TO 11 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-080200- /O.CON.KMOB.SC.Y.0016.160208T1200Z-160208T1800Z/ /O.CON.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.CON.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1207 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... * WINDS...WEST NORTHWEST INCREASING TO 18 TO 23 KNOTS LATE TONIGHT. WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO BETWEEN 30 AND 35 KNOTS MONDAY. FREQUENT HIGHER GUSTS 35 TO 40 KNOTS POSSIBLE BEGINNING MONDAY AFTERNOON. * WAVES...BECOMING VERY ROUGH MONDAY AND CONTINUING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
558 WHUS74 KMOB 072056 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 256 PM CST SUN FEB 7 2016 ...GALE WARNING NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... .A STRONG COLD FRONT MAKES PASSAGE ACROSS THE COASTAL WATERS MONDAY MORNING...BRINGING VERY STRONG WEST TO NORTHWESTERLY WINDS AND BUILDING SEAS. FREQUENT WIND GUSTS LIKELY TO EXCEED GALE FORCE MONDAY AFTERNOON...CONTINUING THROUGH TUESDAY AFTERNOON. GMZ650-655-670-675-080500- /O.CON.KMOB.SC.Y.0016.160208T0600Z-160208T1800Z/ /O.UPG.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.NEW.KMOB.GL.W.0003.160208T1800Z-160209T1900Z/ /O.CON.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 256 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 PM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 1 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST NORTHWEST INCREASING TO 18 TO 23 KNOTS LATE TONIGHT. WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO BETWEEN 30 AND 35 KNOTS INTO THE AFTERNOON. FREQUENT HIGHER GUSTS TO AROUND 40 KNOTS LIKELY MONDAY AFTERNOON AND CONTINUING INTO MONDAY NIGHT. * SEAS...BUILDING TO 5 TO 8 FEET NEAR SHORE BY MONDAY AFTERNOON THEN 7 TO 10 FEET MONDAY NIGHT. WELL OFFSHORE...SEAS BUILD TO 8 TO 10 FEET BY MONDAY AFTERNOON AND 10 TO 13 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-080500- /O.CON.KMOB.SC.Y.0016.160208T1200Z-160208T1800Z/ /O.UPG.KMOB.GL.A.0003.160208T1800Z-160209T1900Z/ /O.NEW.KMOB.GL.W.0003.160208T1800Z-160209T1900Z/ /O.CON.KMOB.SC.Y.0017.160209T1900Z-160210T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 256 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 PM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 1 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST NORTHWEST INCREASING TO 18 TO 23 KNOTS LATE TONIGHT. WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO BETWEEN 30 AND 35 KNOTS INTO THE AFTERNOON. FREQUENT HIGHER GUSTS 35 TO 40 KNOTS POSSIBLE BEGINNING MONDAY AFTERNOON AND CONTINUING INTO MONDAY NIGHT. * WAVES...BECOMING VERY ROUGH MONDAY AND CONTINUING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Feb 6, 11:45 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Feb 6, 11:45 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CST SAT FEB 6 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST
PERIOD. MID LEVEL CLOUDS WILL CONTINUE TO DECREASE TONIGHT AS AN
UPPER LEVEL TROUGH MOVES TO THE EAST OF THE REGION. MAINLY CLEAR
SKIES ARE EXPECTED SUNDAY. LIGHT NORTH TO NORTHWEST WINDS TONIGHT
WILL GRADUALLY BECOME WEST TO SOUTHWEST LATE SUNDAY AFTERNOON AND
SUNDAY EVENING. /21
&&
PREV DISCUSSION... /ISSUED 358 PM CST SAT FEB 6 2016/
NEAR TERM /NOW THROUGH SUNDAY/...WATER VAPOR IMAGERY SHOWS A SHORTWAVE
TROUGH MOVING THROUGH THE LOWER MISSISSIPPI VALLEY LATE THIS
AFTERNOON. THE SHORTWAVE IS EXPECTED TO MOVE THROUGH THE REGION
TONIGHT AND INDUCE CYCLOGENESIS OFF THE FLORIDA FIRST COAST.
NORTHWESTERLY WINDS THROUGH THE BOUNDARY LAYER WILL BRING A
REINFORCING SHOT OF DRIER AIR INTO THE REGION TONIGHT. AND WITH CLEAR
SKIES AND LIGHT WINDS...BELOW NORMAL TEMPERATURES WILL AGAIN BE SEEN
TONIGHT. BY SUNRISE SUNDAY...SUB- FREEZING TEMPERATURES WILL LIKELY
BE SEEN EVERYWHERE EXCEPT IMMEDIATE COASTAL AREAS.
WE'LL START LOOKING TO OUR NORTHWEST SUNDAY. A PERTURBATION IN THE
UPPER ATMOSPHERE SHOULD CARVE AN UPPER-LEVEL TROUGH ACROSS THE
PLAINS...WHICH WILL START PUSHING A COLD FRONT TOWARD OUR REGION.
BEFORE THE FRONT'S ARRIVAL...SURFACE HIGH PRESSURE SHOULD MOVE
ACROSS THE FORECAST AREA. LOW-LEVEL THICKEN...AROUND THE 1000- 850MB
LAYER...APPEAR TO BE VERY SIMILAR TO THOSE SEEN TODAY. GIVEN THIS...I
EXPECT HIGH TEMPERATURES SUNDAY AFTERNOON TO BE VERY SIMILAR TO THOSE
WE'RE SEEING TODAY WITH MOST PLACES IN THE MIDDLE AND UPPER 50S.
GIVEN THE DRY AIRMASS AND EXPECTED QUICK MORNING TEMPERATURE RISE...A
FEW SPOTS MAY BE WARMER AND ACTUALLY REACH/BUST THROUGH THE 60 DEGREE
MARK. /BUTTS/
SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...TEMPERATURES WILL
MODERATE SOMEWHAT SUNDAY NIGHT AS SURFACE WINDS BECOME MORE
SOUTHWESTERLY TO WESTERLY AS AN UPSTREAM DRY, COLD FRONT
APPROACHES FROM THE NORTHWEST. WE THEN GET THE BENEFIT OF A LITTLE
LOW LEVEL WARM AIR ADVECTION (WAA). SKIES THOUGH SHOULD REMAIN
MOSTLY CLEAR THUS WAA WILL BE OFFSET SOMEWHAT BY RADIATIONAL COOLING.
THE END RESULT THOUGH SHOULD KEEP TEMPERATURES GENERALLY ABOVE
FREEZING ACROSS THE AREA WITH OVERNIGHT LOWS IN THE MID TO UPPER 30S
AND 40S ALONG THE COAST.
CURRENT TIMING PUTS THE COLD FRONT THROUGH SOUTHEAST MISSISSIPPI
MONDAY MORNING AND THROUGH SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE BY EARLY AFTERNOON. WINDY CONDITIONS AND COOLING
TEMPERATURES WILL FOLLOW IN THE WAKE OF THE FRONT. NO PRECIPITATION IS
ANTICIPATED AND ONLY PATCHY CLOUD COVER IS FORECASTED AS IT PUSHES
THROUGH.
STRONG COLD AIR ADVECTION (CAA) BEHIND THE FRONT MONDAY NIGHT WILL
BE OFFSET OVERNIGHT BY WINDY CONDITIONS KEEPING THE BOUNDARY LAYER
WELL MIXED...ESPECIALLY NEAR THE COAST WHERE WINDS MAY STAY UP ALL
NIGHT. OVERNIGHT LOWS SHOULD BOTTOM OUT TUESDAY MORNING IN THE UPPER
20S TO LOW 30S MOST INLAND LOCATIONS AND IN THE LOW TO MID 30S ALONG
THE COAST. DAYTIME HIGHS WILL STRUGGLE TO GET OUT OF THE 40S ON
TUESDAY AS GUSTY NORTHWEST WINDS AND CAA CONTINUES TO FILTER INTO
THE AREA.
MODELS PROJECT THE CAA ENDING TUESDAY EVENING AS THE AXIS OF THE UPPER
LEVEL LONGWAVE TROUGH ALOFT SHIFTS EAST AND THE LONG WAVE RIDGE
NUDGES IN FROM THE WEST. OVERNIGHT LOWS TUESDAY NIGHT WILL STILL BE
CHILLY THOUGH...DROPPING INTO THE UPPER 20S TO LOW 30S INLAND AND
THEN MID TO UPPER 30S ALONG THE COAST. /08
LONG TERM /WEDNESDAY THROUGH SATURDAY/...MILD AND DRY WEATHER IS
PROJECTED THROUGH THE REMAINDER OF THE WORK WEEK AS WE REMAIN UNDER
THE INFLUENCE OF AN UPPER LEVEL RIDGE. TEMPERATURES DURING THE PERIOD
WILL TREND TOWARD CLIMATOLOGICAL NORMS WEDNESDAY THROUGH
THURSDAY NIGHT. TEMPERATURES ARE FORECASTED TO WARM FRIDAY TO NEAR 70
AS ANOTHER FRONT APPROACHES FROM THE NORTH CREATING A SOUTHERLY
RETURN FLOW OVER THE REGION. THE COLD FRONT IS CURRENTLY PROJECTED TO
PUSH SOUTHWARD ACROSS THE AREA FRIDAY NIGHT WITH COOLER AIR AND
NORTHERLY WINDS FOLLOWING IN ITS WAKE. HAVE KEPT THE FORECAST DRY FOR
NOW BUT CAN'T COMPLETELY RULE OUT SOME SPRINKLES AND MAYBE SOME
LIGHT RAINFALL ACCUMULATIONS. /08
MARINE...NOW THROUGH SUNDAY...A TROUGH IN THE UPPER ATMOSPHERE WILL MOVE
ACROSS THE SOUTHEAST U.S. TONIGHT...INDUCING CYCLOGENESIS IN THE
GULF STREAM JUST OFFSHORE OF THE NORTHEAST FLORIDA COAST. THE
RESULTANT INCREASE IN PRESSURE GRADIENT OVER THE MARINE
AREA...COMBINED WITH LOCAL DRAINAGE EFFECTS...WILL YIELD INCREASED
WIND SPEEDS OVERNIGHT ACROSS THE GULF OF MEXICO WATERS. WIND SPEEDS
SHOULD DIMINISH AFTER MID-MORNING SUNDAY AS SURFACE HIGH PRESSURE
QUICKLY MOVES ACROSS THE REGION IN A NORTHWESTERLY FLOW ALOFT. WILL
LEAVE THE SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF OF MEXICO
WATERS TONIGHT...BUT TRIM BACK THE EXPIRATION TIME SUNDAY TO 9 AM.
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVER AREA BAYS AND
INLAND WATERWAYS.
SUNDAY NIGHT THROUGH THURSDAY NIGHT...THE NEXT IN A SERIES OF COLD
FRONTS WILL MOVE ACROSS THE MARINE AREA MONDAY. INCREASING WIND
SPEEDS AND BUILDING SEAS ARE ANTICIPATED BEHIND THE FRONT...WITH
ELEVATED WINDS AND SEAS EXPECTED TO CONTINUE THROUGH MID-WEEK. SMALL
CRAFT ADVISORIES WILL LIKELY BE NEEDED THROUGH WEDNESDAY...WITH GALE
CONDITIONS POSSIBLE OVER THE GULF (ESPECIALLY BEYOND 20 NM.) MONDAY.
/BUTTS/
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST SUNDAY FOR GMZ650-655-670-
675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Feb 6, 5:35 AM CST, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 535 AM CST SAT FEB 6 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 535 AM CST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES EXPECTED TONIGHT FOR AREAS INLAND FROM THE COAST. MINIMUM TEMPERATURES WILL RANGE FROM THE MID AND UPPER 20S OVER FAR INTERIOR COUNTIES TO AROUND 31 DEGREES DOWN ALONG THE INTERSTATE 10 CORRIDOR. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-071200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 535 AM CST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TONIGHT OVER AREA COASTAL WATERS...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED SUNDAY...BUT SMALL CRAFT ADVISORIES WILL AGAIN LIKELY BE REQUIRED MONDAY INTO WEDNESDAY OF NEXT WEEK AS ANOTHER FRONTAL PASSAGE BRINGS STRONG WINDS TO THE MARINE AREA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:43 AM CST | Small Craft Advisory | MOB | 32 hr | |
| Feb 7, 3:43 AM CST | Small Craft Advisory | MOB | 3 days | |
| Feb 7, 2:49 PM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 31 hr |
| Feb 7, 2:56 PM CST | Gale Warning | MOB | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.